# SDR AALA970972

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Need Repair
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN MAIN CABIN INOPERATIVE.  FOUND REVERSE POLARITY IN CABIN EMERGENCY FLOOR LIGHTS,  REPAIRED EMERGENCY FLOOR LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
